All medications cause side effects to some degree. Hair loss drugs are no exception and some can be quite severe for some men.
Listed below are the most severe side effects typical of hair loss drugs such as Finastiride. Typically less than 2% of men see these side effects:
|The growth of breast tissue on a male
|The inability to achieve an erection
|Loss of libido
|The loss of the male sex drive
In many cases these symptoms resolve themselves if you stop taking the medication. In the case of Gynecomastia and sexual function the sooner you stop the more likely your symptoms will resolve.
Remain aware of your reaction to any medications and if you suspect you are experiencing a side effect talk to your physician
: mysqli::__construct(): (HY000/2002): Connection refused in /db/offroot/follacure/include/data.php on line 75
Connect failed: Connection refused
Warning: mysqli::close(): Couldn't fetch mysqli in /db/offroot/follacure/include/data.php on line 97